Illinois Journal of Mathematics

Cohomology of Lie groups

G. Hochschild and G. D. Mostow

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 6, Issue 3 (1962), 367-401.

Dates
First available in Project Euclid: 15 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1255632500

Mathematical Reviews number (MathSciNet)
MR0147577

Zentralblatt MATH identifier
0111.03302

Subjects
Primary: 22.60

Citation

Hochschild, G.; Mostow, G. D. Cohomology of Lie groups. Illinois Journal of Mathematics 6 (1962), no. 3, 367--401. http://projecteuclid.org/euclid.ijm/1255632500.


Export citation